# SDR CA140718003

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Cracked
- Location: Nlg
- Part time: 11,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE FOUND NLG INNER CYLINDER SHOCK STRUT BRACKET FAILURE, WHICH FIX CENTERING ACTUATOR ASSEMBLY IAW ITEM 230 AS PER ATTACHED IPC.  FAILURE OF THE BRACKET OCCURRED DUE TO CORROSION, PLEASE REFER TO ATTACHED PICTURES FOR MORE DETAILS.  AFFECTED ITEM PN 47105-5, PART INSTALLED AS FROM AIRCRAFT DELIVERY.
